# SDR DALA2020122104175

- Difficulty date: December 18, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 66,055 hours, 26,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST THE EMERGENCY LIGHT BATTERY, LIGHT OFF BEFORE 15 MIN, IN REF AMDS 3350-7413.  BATTERY PACK AND BATTERY CHARGER OF MID EMERGENCY EXIT LIGHTS SEAT ROW 17 C B A WERE REPLACED AND BATTERY PACK CAPACITY CHECK WAS PERFORMED, PER B737-800 AMM 33-51-06.  OPERATIONS TESTS OK.
